MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Model Number 04.01.0184
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months from primary, the patient has undergone revision due to infection.The surgeon revised all components successfully.
 
Additional Manufacturer Narrative
Lot are not available at the moment and it is not possible to perform batch review.Additional implants involved.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452).Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452).Reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452).Reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452).Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452).Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452).Infection is a known possible complication of any surgery.
 
Additional Manufacturer Narrative
Upon receiving information on the lots of the devices involved in this event it was noticed that the event had already been reported in a previous complaint.Therefore, the present report, mdr 2025-00392, is a duplicate of report mdr 2025-00100 submitted on 11 february 2025.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21974540
Report Number3005180920-2025-00392
Device Sequence Number7227743
Product Code KWS
UDI-Device Identifier07630040715928
UDI-Public07630040715928
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale